# SDR AALA202401249504

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 29,644 hours, 9,518 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Part number: UNKNOWN
- Condition: Activated
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO AMBER SLATS FAULT ON APPROACH. THE AIRCRAFT LANDED SAFELY AT ONT. MAINTENANCE ACCOMPLISHED TSM 27-81-00-810-810 AND FOUND THE RIGHT WING #5 INBOARD GEAR BOX TORQUE LIMITER ACTIVED  AND RESET THE LIMITER PER AMM 27-80-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE FAULT CLEARED.
